MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T6
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that following intraocular lens implant procedure, lens was explanted due to lens subluxation.The lens was exchanged with an unknown monofocal intraocular lens after the initial implant procedure.
 
Event or Problem Description
Additional information received stating that in the surgeon¿s opinion product did not contribute to the event.Capsular compromise caused the event.The patient's issues resolved.
 
Additional Manufacturer Narrative
Additional information was provided in a1, a2, a3.A, b3, b5, b6, b7 and e4.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Additional information: the surgeon determined that the subluxation of the lens was due to capsular compromise and not caused or contributed to by the product.The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as surgeon determined that the subluxation of the lens was due to capsular compromise and not caused or contributed to by the product.Based on this information, the product did not cause/contribute to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22175865
Report Number9612169-2025-01209
Device Sequence Number18100087
Product Code MJP
UDI-Device Identifier00380652402415
UDI-Public(01)00380652402415(17)270717(11)230719(10)25686524
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T6
Device Lot Number25686524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/10/2025
08/15/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/04/2025
09/05/2025
Date Device Manufactured07/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF MULTIPIECE IOL; REPLACEMENT LENS: UNSPECIFIED MONOFOCAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale